Went in for a gastroscopy (a year earlier than planned due to having problems with my Barretts Oesophagus). The doctor doing the endoscopy injected me with 3mg of sedation along with 100mg of throat spray (which made me gag due to the taste and made my throat have a burning sensation). At the time I did say I usually only have the 3mg of sedation injected into the canular but still carried on giving me the throat spary. Afterwards felt really out of it and it took another day to get the sedation to go but have been left with a bad cough and my voice keeps going croaky. Biopsies were taken from my Barretts cells and also biopsies were taken from my stomach (suspected h pylori). I don't think the throat spray should have been given to me and how can I stop this from happening when I am due again to have a gastroscopy. Has anyone else had a problem with the throat spray?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.